# SDR TSAA0253002

- Difficulty date: December 28, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN CRACK, BELOW THE LAP JOINT, AT BS 727 S-15R.  TRIMMED OUT CRACK DAMAGE, VERIFIED WITH HFEC.  FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW ECO 3257.  AIRCRAFT RETURNED TO SERVICE.  (M)
